EconPapers    
Economics at your fingertips  
 

Nyquist Frequency in Sequentially Sampled Data

Nezameddin Faghih () and Ali Faghih

MPRA Paper from University Library of Munich, Germany

Abstract: This paper studies the sequential sampling scheme as a solution to the problem of aliasing, where the sampling interval is restricted to a minimum allowable value. Sequential sampling is analyzed and it is proved that when the sampling ratio is an integral number, the associated spectral estimates give a Nyquist frequency . This sampling scheme can, therefore, be employed to yield a required cut- off frequency.

Keywords: Nyquist Freqency; cut-off frequency; Sequential Sampling; Spectral Density Function (search for similar items in EconPapers)
JEL-codes: B41 C01 C02 C13 C15 C22 C23 C24 C35 C51 C53 E32 (search for similar items in EconPapers)
Date: 2008
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/14311/1/MPRA_paper_14311.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:14311

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2022-07-31
Handle: RePEc:pra:mprapa:14311